# SDR 95ZZZX6763

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1414S
- Make and model: Gulstm 680FL
- Aircraft serial: 1642122
- Engine: Lyc IO720B1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Injector Line
- Part number: LW120982194
- Condition: Chafed
- Location: Nr 3 Cyl
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TEXTRON SB 342B ISSUED 10-22-93, PAGE 32.  CLAMP NR 47, CYL NR 3, RT ENG, FOUND INJECTOR LINE AND IGNITION LEAD BOTH DEEPLY SCORED UNDER CLAMP.  SUSPECT CAUSE, INEFFECTIVE CLAMPING ACTION OF CLAMP, PN 71829, WHEN USED WITH SLEEVE TO CLAMP LEAD AND INJECTOR LINE TOGETHER.  RECOMMEND USING CLAMP, CW16266-25-13, TO CLAMP INJECTOR LINE BY ITSELF AT ORIGINAL PLACE, AND USE CLAMP, LW16266-25-25, TO CLAMP LEAD TO ADJOINING SCREWS.
